Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Lorentz space extension of Strichartz estimates


Authors: Cheonghee Ahn and Yonggeun Cho
Journal: Proc. Amer. Math. Soc. 133 (2005), 3497-3503
MSC (2000): Primary 35J10, 42B25
Published electronically: July 13, 2005
MathSciNet review: 2163584
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, Strichartz estimates for the solution of the Schrödinger evolution equation are considered on a mixed normed space with Lorentz norm with respect to the time variable.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35J10, 42B25

Retrieve articles in all journals with MSC (2000): 35J10, 42B25


Additional Information

Cheonghee Ahn
Affiliation: Department of Mathematics, Yonsei University, Sinchon-dong, Seodaemun-gu, Seoul, Republic of Korea
Email: purehope@yonsei.ac.kr

Yonggeun Cho
Affiliation: Department of Mathematics, Yonsei University, Sinchon-dong, Seodaemun-gu, Seoul, Republic of Korea
Address at time of publication: Department of Mathematics, Hokkaido University, Sapporo 060-0810, Japan
Email: bonobono@postech.ac.kr, ygcho@math.sci.hokudai.ac.jp

DOI: http://dx.doi.org/10.1090/S0002-9939-05-07891-3
PII: S 0002-9939(05)07891-3
Keywords: Strichartz estimate, Schr\"{o}dinger equation, Lorentz space
Received by editor(s): February 16, 2004
Received by editor(s) in revised form: July 5, 2004
Published electronically: July 13, 2005
Additional Notes: The first author was supported by KOSEF R01-2004-000-10072-0 and the second author by Korea Research Foundation KRF-2003-005-C00011.
Communicated by: Christopher D. Sogge
Article copyright: © Copyright 2005 American Mathematical Society